# SDR AALA202401034591

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE  MAINTENANCE: CRACK ON OUTBOARD FIXED LEADING EDGE SLAT NUMBER 9 AREA AT RIGHT WING. REPAIRED OUTBOARD FIXED LEADING EDGE SLAT NUMBER 9 AREA AT RIGHT WING. PER B777-200 SRM 51-70-04-2R PROCEDURE 10 REPAIR 10.
